# SDR CA000720007

- Difficulty date: July 6, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush Block
- Part number: HED60CR132903
- Condition: Worn
- Location: Brush Blcok Assy
- Part time: 68,600 hours
- Component: Brush Blcok Assy, 5243212158
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING NR 2 GENERATOR WENT OFF LINE RED ANNUNCIATOR GEN 2 OFF ILLUMINATED.  PILOT WAS UNABLE TO RESET GENERATOR.  INVESTIGATION OF GENERATOR SYSTEM FOUND NR 2 GENERATOR BRUSHES WERE WORN TO THE EXTENT THE BRUSHES NO LONGER CONTACTED THE SLIP RINGS.  A NEW GENERATOR WAS INSTALLED.  GROUND RUN CARRIED OUT AND ALL WAS SATISFACTORY.  SUBMITTER STATED THERE IS NO CALL OUT IN THE PILATUS MAINTENANCE MANUALS TO INSPECT CONDITION OF NR 2 GENERATOR BRUSHES FOR CONDITION OR LENGTH.
